Post Op Gallbladder Removal -> Ears Ringing Bad

Discussion in 'Support' started by Petloy, May 2, 2016.

tinnitus forum
    1. Petloy
      Happy

      Petloy Member Benefactor

      Location:
      Canada
      Tinnitus Since:
      08/2012
      Hi everyone,

      I havent been here awhile. I had my gallbladder removed 14 days ago (April 18), I took Tylenol 500 mg and Advil 400 mg for 3x a day 2-3 days after surgery then stopped after 4 days, My T has been okay after that but it has been high since Thursday (April 28) until now with a reprieved yesterday after I took Lorazepam 0.25 mg but it's high again today. My question is do you think it was the Tylenol and Advil that I took related to my spike right now?

      Thanks, Im venting right now.

      Peter
       
    2. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Hi Peter.
      It could be due to a bit of Anxiety over your operation or the sedative they used to knock you out through the operation and the tablets maybe.
      Give it a few days and hopefully your tinnitus will settle down for you.

      I have got be sedated next Monday ....lots of love glynis
       
      • Like Like x 1

Share This Page

Loading...
Similar Threads
  1. Bessie
    Replies:
    8
    Views:
    353
  2. C Jordan
    Replies:
    15
    Views:
    4,576
  3. Ann C.
    Replies:
    6
    Views:
    1,298
  4. Cassidy
    Replies:
    9
    Views:
    1,665
  5. Chicken
    Replies:
    1
    Views:
    1,595
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.